# SDR SWAA2021122052870

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 80,131 hours, 48,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EXTERIOR EMERGENCY LIGHT INOP ; / [01] OK FOR CONTINUED SERVICE PER MEL 33-14-01. SP#1; [02] R/R EMERGENCY LIGHT BATTERY PACK OPS CHECK GOOD PER AM CHAPT 33-51-06
